# SDR AALA991854

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1441A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11436
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 6451101
- Condition: Failed
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0600 - AFTER TAKEOFF FROM DFW, SMELL OF SMOKE IN COCKPIT.  FLIGHT ATTENDANT REPORTED SMELL AND HAZE IN CABIN.  DECLARED EMERGENCY, RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED LEFT PACK RECIRCULATING FAN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
